Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cohomological Invariants Of Genus Three Hyperelliptic Curves
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2018 (English)In: Documenta Mathematica, ISSN 1431-0635, E-ISSN 1431-0643, Vol. 23, p. 969-996Article in journal (Refereed) Published
Abstract [en]

We compute the cohomological invariants with coefficients in Z/pZ of the stack H-3 of hyperelliptic curves of genus 3 over an algebraically closed field.

Place, publisher, year, edition, pages
FIZ Karlsruhe - Leibniz-Institut für Informationsinfrastruktur , 2018. Vol. 23, p. 969-996
Keywords [en]
Cohomological invariants, hyperelliptic curve, moduli stack, equivariant Chow rings
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-252940ISI: 000468272500031Scopus ID: 2-s2.0-85068149525OAI: oai:DiVA.org:kth-252940DiVA, id: diva2:1323372
Note

QC 20190612

Available from: 2019-06-12 Created: 2019-06-12 Last updated: 2019-10-04Bibliographically approved

Open Access in DiVA

No full text in DiVA

Scopus

Authority records BETA

Pirisi, Roberto

Search in DiVA

By author/editor
Pirisi, Roberto
By organisation
Mathematics (Dept.)
In the same journal
Documenta Mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 6 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf